Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 265, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Sep 6, 2012, 10:19 PM CDT for Camden County, Miller County, Missouri. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2012, 10:19 PM CDT (03:19 UTC)
- Expired
- Sep 6, 2012, 10:47 PM CDT
- In force
- 28 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Camden County, MO, Miller County, MO
The radar
The Springfield radar (KSGF), 130 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 10:21 PM CDT | HAIL 1 | Lake Ozark, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 348 J/kg
- Mixed-layer CIN
- -236 J/kg
- Mixed-layer LCL
- 2009 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
542
WUUS53 KSGF 070319
SVRSGF
MOC029-131-070400-
/O.NEW.KSGF.SV.W.0265.120907T0319Z-120907T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1019 PM CDT THU SEP 6 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL CAMDEN COUNTY IN CENTRAL MISSOURI...
SOUTHERN MILLER COUNTY IN CENTRAL MISSOURI...
* UNTIL 1100 PM CDT
* AT 1014 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE
OZARK...AND MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
BAGNELL...BRUMLEY...KAISER...LAKE OZARK...LAKELAND...LAKEVIEW...
OSAGE BEACH...TUSCUMBIA...ULMAN AND VILLAGE OF FOUR SEASONS.
THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS STATE PARK AND LAKE OF
THE OZARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR LAKE OF THE OZARKS...GET AWAY FROM THE WATER AND MOVE
TO SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING
WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE
SHELTER NOW.
&&
LAT...LON 3822 9229 3802 9240 3816 9274 3822 9271
3822 9270 3825 9270 3827 9268
TIME...MOT...LOC 0319Z 289DEG 11KT 3819 9263
HAIL...1.00IN
WIND...60 MPH
$$
SCHAUMANN2 follow-up statements
809
WWUS53 KSGF 070337
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1037 PM CDT THU SEP 6 2012
MOC029-070345-
/O.CAN.KSGF.SV.W.0265.000000T0000Z-120907T0400Z/
CAMDEN MO-
1037 PM CDT THU SEP 6 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CAMDEN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS PUSHED INTO MILLER COUNTY.
LAT...LON 3818 9232 3817 9232 3811 9236 3802 9240
3803 9241 3815 9261 3822 9258 3822 9229
TIME...MOT...LOC 0335Z 289DEG 12KT 3817 9256
$$
MOC131-070400-
/O.CON.KSGF.SV.W.0265.000000T0000Z-120907T0400Z/
MILLER MO-
1037 PM CDT THU SEP 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MILLER
COUNTY UNTIL 1100 PM CDT...
AT 1033 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WEST CENTRAL
MILLER COUNTY...AND MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC. QUARTER SIZE HAIL WAS REPORTED IN LAKE OZARK WITH
THIS STORM.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
BRUMLEY AND ULMAN.
THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3818 9232 3817 9232 3811 9236 3802 9240
3803 9241 3815 9261 3822 9258 3822 9229
TIME...MOT...LOC 0335Z 289DEG 12KT 3817 9256
HAIL...1.00IN
WIND...60 MPH
$$
SCHAUMANN176
WWUS53 KSGF 070347
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1047 PM CDT THU SEP 6 2012
MOC131-070357-
/O.CAN.KSGF.SV.W.0265.000000T0000Z-120907T0400Z/
MILLER MO-
1047 PM CDT THU SEP 6 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MILLER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3818 9232 3817 9232 3811 9236 3802 9240
3803 9241 3815 9261 3822 9258 3822 9229
TIME...MOT...LOC 0347Z 289DEG 12KT 3816 9251
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 10:02 PM CDT, 17 minutes earlier.
Area forecast discussion, Sep 6, 10:02 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1002 PM CDT THU SEP 6 2012 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... TWO AREAS OF ISOLATED THUNDERSTORMS HAVE DEVELOPED THIS EVENING AS A LOW LEVEL JET HAS DEVELOPED AND VEERED OVER THE REGION. THE STORMS ACROSS CENTRAL MISSOURI ARE LIKELY DEVELOPING AS THAT JET INTERSECTS AN OLD SYNOPTIC BOUNDARY. MEANWHILE...THE STORMS ACROSS MAINLY NORTHERN ARKANSAS ARE LIKELY BEING INITIATED BY THAT LOW LEVEL JET RIDING OVER THE TOP OF A COLD POOL LEFT OVER FROM CONVECTION LATE THIS AFTERNOON/EARLY THIS EVENING. AS WE HEAD INTO THE OVERNIGHT...WE WILL CONTINUE TO SEE ISOLATED ACTIVITY ACROSS THE REGION. THE LATEST SHORT TERM MODELS DO INDICATE A DECENT AMOUNT OF ELEVATED CAPE ACROSS THE REGION OVERNIGHT. LARGE SCALE SHEAR WILL BE SUFFICIENT ENOUGH TO INCLUDE AT LEAST A LIMITED HAIL THREAT. THE WIND THREAT IS SLOWLY DIMINISHING...BUT ANY LINE SEGMENTS MAY STILL HAVE A WIND THREAT. ACTIVITY WITH THE APPROACHING STRONG COLD FRONT SHOULD MAINLY COME IN ON FRIDAY. THUS...HAVE KEPT OVERNIGHT POPS IN THE 20-30 PERCENT RANGE. SCHAUMANN && .SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... /ISSUED 315 PM CDT THU SEP 6 2012/ ACTIVE WEATHER IS EXPECTED AS WE HEAD INTO FRIDAY. AN UPPER LEVEL TROUGH ACROSS THE SOUTHERN CANADIAN PROVINCES WILL SWING SOUTHWARD INTO THE NORTHERN TIER OF THE U.S. FRIDAY WHICH WILL BRING AN ASSOCIATED SEASONABLY STRONG COLD FRONT SOUTH TOWARD THE OZARKS. MODELS ARE IN REASONABLY GOOD AGREEMENT BRINGING THE FRONT TO THE INTERSTATE 44 CORRIDOR AROUND MIDDAY FRIDAY. SHOWERS AND THUNDERSTORMS WILL BE WIDESPREAD ALONG AND NORTH OF THE FRONT AS SYNOPTIC SCALE LIFT BECOMES MORE FAVORABLE WITH TIME. SEVERE WEATHER REMAINS POSSIBLE FRIDAY BUT THE COVERAGE OF SEVERE STORMS REMAINS UNCERTAIN. SUFFICIENT HEATING WILL LIKELY TAKE PLACE ALONG AND SOUTH OF INTERSTATE 44 TO GENERATE MODERATE INSTABILITY. DEEP LAYERED SHEAR WILL INCREASE WITH TIME BUT WILL BE STRONGEST NORTH OF THE FRONT. AT THIS TIME...THE PRIMARY SEVERE WEATHER RISK WILL BE DAMAGING WINDS. MESOSCALE INTERACTIONS AND THE EXTENT OF HEATING WILL HAVE TO BE MONITORED FOR POTENTIAL ENHANCEMENT TO THE SEVERE WEATHER RISK. CONVECTION AND STRATIFORM RAIN WILL LINGER BEHIND THE FRONT AS THE UPPER SUPPORT LAGS BEHIND. THE RAIN WILL COME TO END AND FROM NORTHWEST TO SOUTHEAST FRIDAY NIGHT. MUCH COOLER AIR WILL ADVECT INTO THE REGION ON GUSTY NORTHWEST WINDS FOLLOWING THE FRONTAL PASSAGE FOSTER && .LONG TERM (SATURDAY THROUGH THURSDAY)... /ISSUED 315 PM CDT THU SEP 6 2012/ A MUCH COOLER AND DRIER AIR MASS WILL OVERSPREAD THE REGION FOR THE WEEKEND AS CANADIAN HIGH PRESSURE BUILDS SOUTHWARD...AND AN AMPLIFYING UPPER PATTERN PLACES THE AREA UNDER A NORTHWESTERLY FLOW ALOFT. QUITE WEATHER AND GRADUALLY WARMING TEMPERATURES ARE IN STORE EARLY NEXT WEEK AS THE FLOW ALOFT BECOMES MORE ZONAL. THE NEXT CHANCE OF RAIN MAY ARRIVE LATER NEXT WEEK AS A FRONT SLIDES SOUTHWARD INTO THE CENTRAL U.S. FOSTER && .AVIATION... THUNDERSTORMS ACROSS SOUTHERN MISSOURI WILL CONTINUE TO DIMINISH EARLY THIS EVENING. VFR CONDITIONS ARE EXPECTED THROUGH MUCH OF FRIDAY MORNING. WINDS MAY BE A BIT ERRATIC EARLY THIS EVENING DUE OUTFLOW FROM THE COLLAPSING THUNDERSTORMS. A STRONG COLD FRONT WILL THEN MOVE THROUGH THE REGION FRIDAY AFTERNOON. ALTHOUGH TIMING IS STILL SOMEWHAT IN QUESTION...CONFIDENCE IS HIGH IN THUNDERSTORM DEVELOPMENT ALONG THE FRONT. HAVE THEREFORE CONTINUED WITH A PREVAILING MVFR THUNDER GROUP AT ALL THREE TAF SITES...BUT DID DELAY THE ONSET A FEW HOURS FROM THE PREVIOUS FORECAST. BRISK AND GUSTY NORTH TO NORTHWEST WINDS WILL ALSO DEVELOP BEHIND THE FRONT. SCHAUMANN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Sep 6, 10:12 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1012 PM CDT THU SEP 6 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080315- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1012 PM CDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. DISCUSSION... ISOLATED TO WIDELY SCATTERED THUNDERSTORMS CAN BE EXPECTED ACROSS THE OUTLOOK AREA THROUGH THE OVERNIGHT HOURS. THE MAIN THREAT FROM ANY STORMS WILL BE OCCASIONAL LIGHTNING STRIKES AND BRIEF HEAVY RAINFALL...HOWEVER A FEW STORMS MAY PRODUCE WIND GUSTS OVER 50 MPH AND HAIL TO THE SIZE OF QUARTERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL IMPACT THE OUTLOOK AREA FRIDAY AS A COLD FRONT MOVES ACROSS THE REGION. THERE IS A LIMITED TO ELEVATED RISK FOR SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. THE STORMS WILL INITIALLY IMPACT AREAS NORTH OF INTERSTATE 44 DURING THE MORNING THEN INCREASE AND SPREAD SOUTHEAST ACROSS THE REMAINDER OF THE MISSOURI OZARKS DURING THE AFTERNOON. THE RISK OF SEVERE STORMS COULD INCREASE ON FRIDAY DEPENDING ON THE AMOUNT OF INSTABILITY THAT DEVELOPS. ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Sep 6, 6:23 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
623 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST MONETT 36.92N 93.93W
09/06/2012 M48 MPH BARRY MO AWOS
&&
BOXELLSpecial weather statement, Sep 6, 6:30 PM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
630 PM CDT THU SEP 6 2012
MOZ096-097-105-070015-
DOUGLAS MO-HOWELL MO-OZARK MO-
630 PM CDT THU SEP 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OZARK...HOWELL AND
SOUTHEASTERN DOUGLAS COUNTIES UNTIL 715 PM CDT...
AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
DORA TO 4 MILES SOUTHEAST OF UDALL...MOVING EAST AT 30 MPH. WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHWESTERN MISSOURI.
LAT...LON 3650 9229 3696 9228 3705 9175 3705 9166
3679 9166 3679 9167 3661 9168 3651 9167
3649 9176
TIME...MOT...LOC 2330Z 257DEG 28KT 3689 9217 3650 9218
WISELocal storm report, Sep 6, 8:04 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
804 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM TSTM WND DMG 4 W PURDY 36.82N 93.99W
09/06/2012 BARRY MO PUBLIC
ONE HUNDRED FEET OF ALUMINUM ROOFING WAS BLOWN OFF OF A
LARGE METAL CHICKEN HOUSE.
&&
JCOLUCCISpecial weather statement, Sep 6, 8:21 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
821 PM CDT THU SEP 6 2012
MOZ103-104-070145-
STONE MO-TANEY MO-
821 PM CDT THU SEP 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STONE AND SOUTHWESTERN
TANEY COUNTIES UNTIL 845 PM CDT...
AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF LAMPE...OR 18 MILES SOUTH OF
KIMBERLING CITY...MOVING NORTHEAST AT 30 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.
LAT...LON 3656 9358 3658 9358 3656 9306 3649 9317
3650 9358
TIME...MOT...LOC 0121Z 230DEG 26KT 3641 9349
WISELocal storm report, Sep 6, 9:07 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
907 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL BRANSON 36.64N 93.22W
09/06/2012 E1.75 INCH TANEY MO LAW ENFORCEMENT
RECEIVED TWO REPORTS OF GOLF BALL SIZED HAIL NEAR THE
INTERSECTION OF HIGHWAY 165 AND HIGHWAY 76.
&&
JCOLUCCISpecial weather statement, Sep 6, 10:15 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1015 PM CDT THU SEP 6 2012 MOZ057-069-070345- CAMDEN MO-MILLER MO- 1015 PM CDT THU SEP 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CAMDEN AND SOUTHERN MILLER COUNTIES UNTIL 1045 PM CDT... AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKE OZARK...OR 4 MILES NORTHWEST OF OSAGE BEACH...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BAGNELL...BRUMLEY...KAISER...LAKE OZARK... LAKELAND...LAKEVIEW...OSAGE BEACH...TUSCUMBIA...ULMAN AND VILLAGE OF FOUR SEASONS. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF THE OZARKS STATE PARK AND LAKE OF THE OZARKS. THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER IMMEDIATELY. LAT...LON 3822 9230 3802 9240 3816 9273 3827 9268 TIME...MOT...LOC 0315Z 288DEG 16KT 3819 9263 SCHAUMANN
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 8:21 PM CDT | Special Weather Statement | SGF | Stone | 24 min |
| Sep 6, 8:45 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 27 min |
| Sep 6, 10:15 PM CDT | Special Weather Statement | SGF | Miller | 30 min |
| Sep 7, 2:45 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 45 min |
| Sep 7, 2:58 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 47 min |
| Sep 7, 3:23 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, St. Clair, Vernon | 52 min |
| Sep 7, 3:28 PM CDT | Special Weather Statement | SGF | Howell | 32 min |
| Sep 7, 3:31 PM CDT | Special Weather Statement | SGF | Howell | 29 min |
| Sep 7, 3:36 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 39 min |
| Sep 7, 3:39 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 66 min |
| Sep 7, 4:03 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 57 min |
| Sep 7, 4:05 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Dade, Hickory, Jasper, Lawrence and 2 more | 55 min |
| Sep 7, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 41 min |
| Sep 7, 4:20 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Christian, Dade, Greene, Hickory, Jasper and 3 more | 55 min |
| Sep 7, 4:25 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Webster, Wright | 50 min |
| Sep 7, 4:37 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 18 min |
| Sep 7, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 49 min |
| Sep 7, 4:50 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 44 min |
| Sep 7, 4:58 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 16 min |
| Sep 7, 5:00 PM CDT | Tornado Warning | SGF | Dallas, Laclede | 18 min |
| Sep 7, 5:10 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 50 min |
| Sep 7, 5:23 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Stone, Taney | 52 min |
| Sep 7, 5:41 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 49 min |
| Sep 7, 5:52 PM CDT | Tornado Warning | SGF | Texas | 22 min |
| Sep 7, 6:03 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 30 min |
| Sep 7, 6:29 PM CDT | Special Weather Statement | SGF | Dent | 31 min |
| Sep 7, 6:46 PM CDT | Special Weather Statement | SGF | Oregon | 29 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.